Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 227-232 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On some maximal $S$-quasinormal subgroups of finite groups

K. Al-Sharo

Department of Mathematics, Al al-Bayt University, Jordan

Abstract: A subgroup $H$ of a group $G$ is permutable subgroup of $G$ if for all subgroups $S$ of $G$ the following condition holds $SH=HS= <S,H>$. A subgroup $H$ is $S$-quasinormal in G if it permutes with every Sylow subgroup of $G$. In this article we study the influence of $S$-quasinormality of subgroups of some subgroups of $G $ on the supersolvability of $G.$

Full text of the article:

Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition